Jump to content

want an opinion on this


Recommended Posts

I haven't tried Klonopin, but I have tried almost everything else. Currently I take Valium every day to help with the anxiety. Experimenting with drugs, even prescription ones, always carries risks, but you have to consider whether or not the potential benefits outweigh those. I decided long ago that they do-my life is a wasteland with this disease.

As far as exercise go I think you should be fine. Keeping your body in good health is important for everyone and even more so for those of us who are already dealing with an overwhelming amount of stress from a disease. Keep us posted as to how it goes!

Link to comment
Share on other sites

  • 1 month later...

Please read up some of the horror stories on klonopin addiction/withdrawal

I feel like i'm banging my head against a wall sometimes.... Unless you are suicidal, I really don't think getting addicted to something that IS going to cause you a huge nightmare in the coming years is a very bad idea. It really should be a last resort when you can no longer cope. Within a few years, you will have hppd, an addiction and a huge withdrawal battle ahead.

Sometimes it is best to do things the hard way.... try and stay off medications and learn to cope with your hppd rather than diving into meds.

I wish some of the old users like Scott were still around to emphasise this point.

Link to comment
Share on other sites

Hey guys, I recently started taking Klonopin twice a day 1mg each 12 hours, and im also taking fish oil and multi vitamines, and im also going to start working out in the next couple of days, do you guys think this would be a nice treatment??

http://benzowithdrawal.com/forum/

Not pretty man...valerian root helped me a lot at the beginning, i would give that a try if i was you...some say it's placebo but man, it made my life a lot easier, back then and now as well, because i now dont have to go through hell with withdrawals thatll worsen my hppd...and fish oil, see how it makes you feel...some people here trip balls when they take it, and i myself found that instead of abating my symptoms, it actually gave me more of that weird shock feeling in the scalp...multi vitamins arent bad though, and exercise is a must!

Good luck brother, we're all here to help you out...

Link to comment
Share on other sites

  • 3 weeks later...

Please read up some of the horror stories on klonopin addiction/withdrawal

I feel like i'm banging my head against a wall sometimes.... Unless you are suicidal, I really don't think getting addicted to something that IS going to cause you a huge nightmare in the coming years is a very bad idea. It really should be a last resort when you can no longer cope. Within a few years, you will have hppd, an addiction and a huge withdrawal battle ahead.

Sometimes it is best to do things the hard way.... try and stay off medications and learn to cope with your hppd rather than diving into meds.

I wish some of the old users like Scott were still around to emphasise this point.

Like Jay said, it's a risk. I think if you're not having anxiety symptoms along with HPPD don't bother with klonopin. If you are though, I don't think a trial run with Klonopin is going to hurt anything. From what I've read it's a good thing on the onset of HPPD symptoms and could alleviate or even get rid of them. I've been on Klonopin for years on and off and my dose has not increased (.25 mg at a time, .5mg a day in general) and I find I need it to function at work, especially when the DP/DR symptoms get really bad. When you start taking more and more to mask anxiety and "get rid of" symptoms temporarily is where you run into a problem. Klonopin is the least addictive of all benzos (not to say it isn't though). Definitely stay away from valium (outdated and the reason for the term "benzodiazapine withdrawal syndrome") and Xanax, unless you're having panic attacks. These are meant to be used for 2 weeks or less, although most doctors don't bother with that. Klonopin is meant for long-term treatment. Can it be addictive? Sure. But it's a lot better than other options in benzos.

Try it for a while and see if it helps while you settle into your new job. Then wean yourself off. See how it goes without it. It's better to not take it if you can get by without it, as previously stated. Light exercise, sunshine, vitamins, talk therapy (with a non-judgmental and open minded therapist) and meditation are also very good. I have also found L-Theanine, especially at night if you have sleep issues, to be very helpful. I'm a tea drinker as well, and Matcha (Japanese powdered green tea) has had some effect on brain fog symptoms for me (and is also loaded with Theanine). Be careful with it if you have a caffeine sensitivity though, as stimulants can exacerbate symptoms of HPPD.

Hope any of this is helpful. Hang in there.

Link to comment
Share on other sites

  • 3 weeks later...

any more ideas on the valerian root? im still waiting to stablize on my klonopin before trying a taper this time. can i take those while still on the klonopin since some believe it acts on the GABA receptors? thanks in advance and sorry for all the questions im just sick of the benzo, think it could be worsening my memory but i still really wanna try keppra or go natural.

and could i be feeling more "fogginess" and DP/DR, stomach cramps etc. due to the tolerance? im scared what would happen if i up the dosage though. apologize if this is the wrong place to be asking these questions.

Edited by mbellamy09
Link to comment
Share on other sites

The general rule is the lowest dose that is effective at achieving a manageable life is your goal. To new-timers to Klonopin at that dose range, it could eliminate too much anxiety and you risk immediate consequences similar to being drunk, but the trickly part if klonopin won't make you feel that drunk.

I just started my first day back at the Gym, and I left it feeling more DPD that in a long time. However, this will not stop me. I know that my body is not used to that much exercise, and reacted as I would expect.

I was put on 4 mg/day with the result: Dropping out of school to start a movie business. I do not know anything about the topic, was being used and manipulated by some folk, and I didn't realize it.

Best of luck,

David

Link to comment
Share on other sites

  • 1 month later...

If it were me, I'd start out on the lowest dose you can. And if it doesn't really help I wouldn't stay on it. I have been on it for many years, and lastly I was at 3 mg per day for years and while it helped take the edge of some anxiety, it's also acted as a major depressant for me at that dose. And I still have HPPD all the same. If you are prone to depression, I would say be really careful.

When I started klonopin it was only after a resurgence of HPPD and DP/DR symptoms nearly 6 years post initial hppd . I am tapering down to a much smaller dosage at this point, hopefully off of it for good as a daily medicine. The memory impairment I have been reading of and extreme dependency are both things to perhaps consider.

Best to you!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.